# SDR SWIA202157799

- Difficulty date: February 22, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Bs 379 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L APPEARS TO BE CRACKED AT FS379.00 WHERE THE PAX DOOR CUTOUT UPPER SILL ATTACHES TO STRINGER.     (C-CHECK RO 4/25/2021)    REPAIRED STRINGER 3L IAW  CRJ200 SRM 53-00-03  . COMPLIED WITH SKYCARD 51-900-1003-SKY AND ATTACHED FORM M-337. WEIGHT ADDED .3 LBS. REFER TO CONTINUE FOR ALL MAINTENANCE PERFORMED
